# SDR CALA2020072001062

- Difficulty date: July 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 114,451 hours, 17,601 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 015T019511
- Condition: Leaking
- Location: L2
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN STATED LOUD SQUEEL DEVELOPED AT FL380 AND CABIN PRESSURE AT 6.5.  DESCENDED TO FL 320 AND CABIN PRESSURE AT 6.0, NO HELP. SQUEEL SILENCED AT FL260 AND CABIN PRESSURE AT 1900.  SOUND COMING FROM FWD SIDE OF THE CAPTAIN`S SLIDING WINDOW FROM TOP TO 1/2 WAY DOWN FWD SIDE.  INSPECTED WINDOW, NO DEFECTS NOTED. PRESSURIZED ACFT NOTED NO NOTICABLE AUDIBLE SQUEELING FROM EITHER NR 2 WINDOW INSIDE. THE OUTSIDE HAD SMALL AMOUNT OF BUBBLES USING WATER AND SOAP SOLUTION IN THE UPPER FWD, LOWER FWD AND LOWER AFT CORNERS,  BUT COULD NOT FEEL ANY AIR LEAKAGE IAW AMM 05-51-24.   REPLACED THE L2 FLIGHT DECK WINDOW  IAW AMM.    OK FOR SERVICE.
